I have been taking lexapro (10 Mg.) since the beginning of April and also around that tie began taking Lisinipril (10 Mg.). About 4 weeks ago I begn having symptoms of throat scratchiness and post nasal drip with clearing of the throat and my primary just this week switched me to Losartan (50 Mg.). My mood changed a bit just a few hours after taking the new med and I have had a slight headache (just today). This is the third day I am on the Losartan. Is there any issues with the lexapro and losartan and is the slight headache today due to a side effect? How long can I expect to have these symptoms before they go away?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2010 • 1 answer
Posted 27 Dec 2014 • 1 answer
Posted 8 Mar 2015 • 1 answer
Posted 15 Feb 2016 • 0 answers
I have been on Lexapro 10mg for 10 to 12 years with good results but this summer went through throat
Posted 18 Nov 2016 • 0 answers